MathSciNet Relay Station
MathSciNet bibliographic data
MR2020027 34B09 (34B24 34L05 34L15 47E05)
Haertzen, Kevin; Kong, Qingkai; Wu, Hongyou; Zettl, Anton Geometric aspects of Sturm-Liouville problems. II. Space of boundary conditions for left-definiteness. Trans. Amer. Math. Soc. 356 (2004), no. 1, 135–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement